SCIENCE CHINA Information Sciences, Volume 64 , Issue 10 : 209202(2021) https://doi.org/10.1007/s11432-018-9800-3

Exponential stability of stochastic Markovian jump systems with time-varying and distributed delays

More info
  • ReceivedDec 20, 2018
  • AcceptedFeb 22, 2019
  • PublishedJul 20, 2020


There is no abstract available for this article.


This work was supported by National Natural Science Foundation of China (Grant Nos. 61873099, 61573156, 61733008, U1701264, 61803108) and State Scholarship Found for Studying Abroad, Guangdong Provincial Key Laboratory of Technique and Equipment for Macromolecular Advanced Manufacturing.


[1] Gerencs\'{e}r L, Prokaj V. Stability of a Class of Hybrid Linear Stochastic Systems. IEEE Trans Automat Contr, 2010, 55: 1233-1238 CrossRef Google Scholar

[2] Teel A R, Subbaraman A, Sferlazza A. Stability analysis for stochastic hybrid systems: A survey. Automatica, 2014, 50: 2435-2456 CrossRef Google Scholar

[3] Mao X R. Exponential stability of stochastic delay interval systems with Markovian switching. IEEE Trans Automat Contr, 2002, 47: 1604-1612 CrossRef Google Scholar

[4] Song R L, Zhu Q X. Stability of linear stochastic delay differential equations with infinite Markovian switchings. Int J Robust NOnlinear Control, 2018, 28: 825-837 CrossRef Google Scholar

[5] Yue D, Han Q L. Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and Markovian switching. IEEE Trans Automat Contr, 2005, 50: 217-222 CrossRef Google Scholar

[6] Ali M S, Arik S, Saravanakumar R. Delay-dependent stability criteria of uncertain Markovian jump neural networks with discrete interval and distributed time-varying delays. Neurocomputing, 2015, 158: 167-173 CrossRef Google Scholar